Mathematical analysis and numerical approximation of optical waveguides.

2001
Publication type:
Chapter
Pages :
273--324
Journal:
Mathematical modeling in optical science, vol. 22, pp. 273--324
Publisher:
SIAM, Philadelphia, PA
BibTeX:
@inbook{Bon-Jol-2001,
    author={Anne-Sophie Bonnet-BenDhia and Patrick Joly },
    title={Mathematical analysis and numerical approximation of optical 
           waveguides. },
    publisher={SIAM, Philadelphia, PA },
    year={2001 },
    volume={22 },
    series={Frontiers Appl. Math. },
    pages={273--324},
}